Thread: Feeling Kinda Weird Help!
02-16-2004, 08:42 PM #1Junior Member
- Join Date
- Jan 2004
Feeling Kinda Weird Help!
Hey Bros I Just started my 4rth week im taking 20mgs of dbols a day 500 mgs of sus and 1 cc of deca 200 a week. Today in the gym i was doing my bi's and felt very light headed and dizzy. The best way i can discribe the feeling is when you first realize you drank too much.But i dident drink a thing.I just had the feeling again about 10 mins ago. Its also hard for me to focus when I feel that way. I lay down and about 5 min later i feel fine. Has anyone ever had these feelings if so please let me kno what you think thanks guys
02-16-2004, 10:17 PM #2Originally Posted by ItalianFlex
02-16-2004, 10:21 PM #3Senior Member
- Join Date
- Jul 2003
I had the same thing happen to me when i was younger.......Do you know 100% that the gear is legit?
02-16-2004, 10:22 PM #4
02-16-2004, 10:27 PM #5
Sounds like low glycogen level to me......blood sugar hits rock bottom and so do you....always do a protein&carb shake before working out to prevent this.
02-16-2004, 10:55 PM #6Originally Posted by the dent depot
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)